Reply To: Allopurinol is giving me headaches and heartburn

Stopping Gout Together Forums Help My Gout! The Gout Forum Allopurinol is giving me headaches and heartburn Reply To: Allopurinol is giving me headaches and heartburn

#5949
zip2play
Guest


ab,

I have never noticed any correlation between allopurinol use and headaches.

This may be of no consequence but let me add an anecdote. I have some tendency towards VASCULAR headaches (some sort of halfway between a migraine and cluster headaches, both crippling…complete with preceding visual aura, the whole magilla.) Point is they tend to be very seasonal and over the years the month I have grown to fear the worst has been APRIL. I NEVER get through the month without a couple attacks, had one last week, and often I can go the rest of the year with only one or two total. There is a slight tendency for getting hammered in the early Fall but April wins the game hands down.

Cause? Who knows: pollen, temperature change, male hormones, INCOME TAX, or planetary alignment …but it is REAL and it’s been going on since puberty many many decades ago.

Maybe you share this trait…think back.